MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number INTEGRIP CC, CLUSTER 50MM, G1
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: nv gxl liner neutral, 32mm id group 1 cups (cat# 130-32-51 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately five years post initial right tha, surgeon preformed at rtha and discovered that the novation integrip cc cluster shell in his opinion had not achieved proper fixation.A competitor's cup and liner were used as replacement.However, an exactech chrome cobalt head was used to replace the original head implant.There was no breakage of the device or surgical delay/prolongation.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to the product that was removed was discarded with biohazards material.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of acetabular loosening.The reported acetabular loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
INTEGRIP CC, CLUSTER 50MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16843589
Report Number1038671-2023-00869
Device Sequence Number17857675
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTEGRIP CC, CLUSTER 50MM, G1
Device Catalogue Number186-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2023
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALT HA S CLR STD SZ 8.; COCR FEM HEAD 32MM +0 OFFSET 12/14.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale